Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have hemorrhoids. Cannot pass stools without taking laxatives. Need help

I ve had a hemoroid (sp?) problem for a long long time now and have been not comfortable talking about it. I can t seem to go to the bathroom anymore unless I take laxatives and when I do go a hemroid (sp?) (and I m assuming it s a hemroid) pops out but will go back in if I make it go back in. I ve tried over the counter creams for this issue but it hasn t curred my issue either. Please help. Thanks.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you are having internal piles.
Consult surgeon and get examined.
I think with proper passing stool and some changing your food habit may give you relief.
Surgery may not require.
Avoid fried, chillies and junk food.
Take plenty of water and more fiber containing food.
Avoid constipation, take mild laxative daily at night.
Ok and take care.
Answered: Mon, 26 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor